# SDR V0XD2022110901

- Difficulty date: November 9, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N16561
- Make and model: Emb EMB-145LR
- Aircraft serial: 45610
- Aircraft time: 39,372 hours, 31,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521725015
- Condition: Corroded
- Location: Frm 24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE BRACKET AND FLOOR SILL RH FR24 UNDER FLOOR PANEL 242A; CORRECTIVE ACTION: REMOVED AND REPLACED FLOOR SILL AND CLEANED CORROSION ON ANGLE WITHIN LIMITS IAW EMB 135/145 SRM 51-40-02
